# SDR UPS99830843

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125671
- Condition: Cracked
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 FLOOR SUPPORT BEAM CRACKED AND ANGLE FITTING CRACKED AT FS 240, LBL 42.  REMOVED AND REPLACED THE ANGLE FITTING AND REPAIRED THE FLOOR SUPPORT BEAM IAW DH SK718-388.
